# SDR FDKA200610294

- Difficulty date: October 13, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 12,414 hours, 11,626 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Lack Of Lube
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FDM 6180 ALB-JFK (PHX LCL).  CREW ABORTED T/O AND RETURNED TO GATE DUE TO E1 TR DISAGREE.  MX LUBED TRACKS AND INSPECTED WITH NO FAULTS NOTED.
